Alert archive / Oklahoma / Wind Advisories in 2026
Wind Advisory 5, NWS Tulsa, OK
NWS Tulsa, OK issued this wind advisory at Mar 29, 2026, 11:29 PM CDT for 8 counties in Oklahoma. It took effect at Mar 30, 2026, 10:00 AM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2026, 11:29 PM CDT (04:29 UTC)
- In effect from
- Mar 30, 2026, 10:00 AM CDT
- Expired
- Mar 30, 2026, 9:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Tulsa, OK
Counties Craig County, OK, Creek County, OK, Mayes County, OK, Nowata County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 35 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.5 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2158 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 316 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
680 WWUS74 KTSA 300429 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 1129 PM CDT Sun Mar 29 2026 OKZ054>057-059>062-064-310200- /O.NEW.KTSA.WI.Y.0005.260330T1500Z-260331T0200Z/ Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek- Including the cities of Vinita, Claremore, Nowata, Tulsa, Bartlesville, Pawnee, Pryor, Pawhuska, and Sapulpa 1129 PM CDT Sun Mar 29 2026 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT MONDAY... * WHAT...South winds 15 to 25 miles an hour with gusts up to 40 miles an hour expected. * WHERE...Craig, Creek, Mayes, Nowata, Osage, Pawnee, Rogers, Tulsa, and Washington OK Counties. * WHEN...From 10 AM to 9 PM CDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 05
1 follow-up statement
472 WWUS74 KTSA 310155 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 855 PM CDT Mon Mar 30 2026 OKZ054>057-059>062-064-310300- /O.EXP.KTSA.WI.Y.0005.000000T0000Z-260331T0200Z/ Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek- Including the cities of Pawhuska, Nowata, Pryor, Vinita, Sapulpa, Pawnee, Tulsa, Claremore, and Bartlesville 855 PM CDT Mon Mar 30 2026 ...WIND ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING... Wind gusts reaching advisory criteria are no longer expected this evening. However, breezy southerly winds should remain common overnight tonight. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Mar 29, 6:36 PM CDT, 4 hours 53 minutes earlier. Its key messages:
- Updated at 636 PM CDT Sun Mar 29 2026
- Warming trend continues with unseasonably warm temperatures and gusty south winds expected through Tuesday. This will raise fire weather concerns once again.
- Increasing shower and thunderstorm chances mid to late week, with periods of heavy rain potential, and possibly severe weather.
Area forecast discussion, Mar 29, 6:36 PM CDT, 4 hours 53 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 636 PM CDT Sun Mar 29 2026 ...New AVIATION... .KEY MESSAGES... Updated at 636 PM CDT Sun Mar 29 2026 - Warming trend continues with unseasonably warm temperatures and gusty south winds expected through Tuesday. This will raise fire weather concerns once again. - Increasing shower and thunderstorm chances mid to late week, with periods of heavy rain potential, and possibly severe weather. && .SHORT TERM... (Through tonight) Issued at 1240 PM CDT Sun Mar 29 2026 Gusty southerly winds ongoing late this morning will continue areawide through the day, with some decrease into the evening and overnight. Substantially higher moisture exists across most of the area at the moment compared to this same time yesterday, with parts of northeast and east central Oklahoma seeing dew points 25 to 30 degrees higher. Although temperatures are also higher today, this increase in moisture will serve as a check on the overall fire weather concerns despite the stronger wind speeds and gusts. Osage and Pawnee counties continue to have the most concerning combination of winds, relative humidities and fuels, with near critical fire spread rates this afternoon. The existing Fire Danger Statement looks good and will not be updated or changed. With the winds staying up some and the increase in moisture, overnight lows will be even warmer than seen last night, dropping only into the upper 50s to mid 60s. && .LONG TERM... (Tomorrow through Sunday) Issued at 1240 PM CDT Sun Mar 29 2026 Fire weather will again be a concern tomorrow and another Fire Danger Statement will likely be needed. Near record afternoon temperatures are forecast, and even stronger south to southwest winds are likely to develop. Wind gusts tomorrow are borderline advisory level, and probabilistic data from both the HREF and the NBM show low probabilities for gusts above 40 mph. Outside of Osage and Pawnee counties, where again, minimum relative humdities are forecast to be around 30 percent, the moisture present will serve as a limiting factor for the overall fire weather threat. Fire spread rates across areas along and west of Highway 75 are on the upper end of the near critical levels. Continued strong and gusty southerly winds on Tuesday ahead of a cold front, along with another day of well above normal temperatures, will fuel near critical fire spread rates once again during the afternoon. However, in addition to higher relative humidities, increased cloud cover will limit the fire weather threat Tuesday afternoon. A Fire Danger Statement still should be warranted. The aforementioned cold front is on track to move through parts of northeast Oklahoma late Tuesday afternoon and into the evening, stalling for a time, before moving back northward Wednesday. Showers and thunderstorms will still likely develop along the front, beginning late Tuesday into Tuesday night, but how much remains in question. Given recent trends, the NBM spreads higher POPs too far southeast, too quickly, with changes during this period mainly to decrease POPs in the southeastern half or so of the forecast area through 12Z Wednesday. More widespread and robust development is more likely to occur late Wednesday into Wednesday night when the front finally moves through the region. At least a low threat for severe weather will exist, mainly Wednesday, given the forecast instability ahead of the front. This is in addition to the locally heavy rain threat, mainly across southeast Oklahoma into northwest Arkansas. Cooler temperatures and lower rain chances will follow the front for Thursday. Southwest flow aloft remains expected to develop by late in the week, continuing into the weekend, as a strong upper level trough swings into the western United States. A return to south winds and warmer temperatures is on deck for Friday, with another cold front featuring an increased chance for showers and thunderstorms set for Saturday. && .AVIATION... (00Z TAFS) Issued at 636 PM CDT Sun Mar 29 2026 Gusty southerly winds are expected to weaken during the evening hours, though still remaining breezy overnight tonight. An exception to this is KFSM, where easterly winds look to develop overnight. Stronger winds aloft create low level wind shear as well tonight across the CWA. During the day Monday, southerly winds increase again with gusts of 20-35KT Monday afternoon. Cloud cover through the period is forecast to vary from mostly clear to scattered VFR, with a low potential of a few lower ceilings across southeast Oklahoma and northwest Arkansas tonight and Monday morning. && .PRELIMINARY POINT TEMPS/POPS... TUL 63 86 66 85 / 0 0 0 20 FSM 59 86 62 86 / 0 0 0 0 MLC 63 85 64 84 / 0 0 0 0 BVO 58 88 63 85 / 0 0 0 30 FYV 59 84 61 82 / 0 0 0 10 BYV 61 83 64 83 / 0 0 0 10 MKO 61 84 64 83 / 0 0 0 10 MIO 61 84 65 83 / 0 0 0 20 F10 62 84 64 83 / 0 0 0 10 HHW 59 82 61 82 / 0 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...22 LONG TERM....22 AVIATION...20
Hazardous weather outlook, Mar 29, 4:55 PM CDT, 6 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 455 PM CDT Sun Mar 29 2026 ARZ001-002-010-011-019-020-029-OKZ049-053>076-302200- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 455 PM CDT Sun Mar 29 2026 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Evening and Tonight. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. FIRE WEATHER DANGER. RISK...Elevated. AREA...Northeast Oklahoma. ONSET...Ongoing. DISCUSSION... Southerly winds gusting 25 to locally near 40 mph are expected to remain common into early evening across eastern Oklahoma and northwest Arkansas. Wind gusts combined with dry fuels and warm temperatures will also continue to create a limited to elevated threat of rapid fire spread. Area of greater concern for fire weather danger remains across portions of northeast Oklahoma, especially areas west of Highway 75. Fire weather danger as well as the wind gusts are forecast to decrease this evening. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY...Very High Fire Weather Potential...High Wind Potential. TUESDAY...Thunderstorm Potential...Very High Fire Weather Potential...High Wind Potential. WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential. THURSDAY...No Hazards. FRIDAY...Thunderstorm Potential...High Wind Potential. SATURDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. EXTENDED DISCUSSION... Warm, windy and dry conditions will exist again on Monday, elevating fire weather concerns given the available fuels and the current drought situation. Fire spread potential will be greatest across northeast Oklahoma and far northwest Arkansas. Some fire weather threat will persist on Tuesday ahead of a cold front, but increasing humidity and expected cloud cover will limit the threat. Thunderstorm potential will increase late Tuesday afternoon and evening ahead of an advancing cold front. A low chance of strong to marginally severe storms exists, with wind and hail the main threats. A greater thunderstorm threat is expected Wednesday as the front moves across the region and interacts with a passing wave aloft. Forecast instability and wind shear support a severe weather threat Wednesday into Wednesday night, although details remain uncertain. The storms will move eastward into Thursday morning with a locally heavy rainfall threat as well. Another round of thunderstorms is expected Friday and Saturday with the next storm system and associated cold front. There will be a threat for severe weather and locally heavy rainfall from these storms also. The current drought situation will limit the flooding potential, but where higher rainfall rates occur with multiple rounds a localized flooding threat will exist. weather.gov/tulsa contains additional information.
Nearby
Wind Advisories in Oklahoma, 2026Every wind advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.